# SDR DALA2023042703288

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y=198 LBL 57 AT PAX CABIN FLOOR SUPPORT. CPAX. SUMMARY OF NRC 00596: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=198 LBL 57 AT PAX CABIN FLOOR SUPPORT WAS REPLACED PER B717-200 SRM 51-41-01-0G AND SRM 51-41-05-0G. (LP #2735528)
